Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Swelling in ear, Painful and oozing puss. Had dead skin behind ear. Is this the cause?

Hi i have had a swelling in my left ear lobe last three days. Its painful to the touch and seems to ooze out some puss. Its increased in size from a small pimple to a marble size now.. I have had some dead skin that i pulled out from behind the ear. It could be related to that. I have a dr appointment with an ent tomorrow. But wanted to knw whether i need to go to urgent care.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
swelling , pus discharge after skin removal might be due to infection caused in that area.
there is no need to urgent medical care until you have following symptoms headache, dizziness, high grade fever, vertigo, vomitings, blurred vision .
these signs indicate deep infection spreading to other parts of body.
till you visit doctor keep the area dry and clean.
hope this is helpful
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor